| Catalog Number |
5100015252 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received.Evaluation findings (results/components): 1 device: no device problem found / part/component/sub-assembly term not applicable 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.Product disposition: 2 devices: scrapped by stryker.Additional information: 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: overheating of device.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had minor injury/illness/impairment.